# SDR MALA000573

- Difficulty date: October 9, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E2350
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Display
- Part number: 322EDP21
- Part serial: HV40230
- Condition: Malfunctioned
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, NR 4 ENGINE EGT DROP TO ABOUT 50 DEGREES, THEN WOULD NOT READ STABLE FOR ABOUT 10 MINUTES.  ENGINE INDICATED 50 DEGREE WARMER AND ON SHUTDOWN AFTER RETURNING TO DTW, THE FADEC FAULT CAME ON.  MAINTENANCE REPLACED THE ENGINE DISPLAY PANEL WITH SERVICEABLE UNIT.  ALL CHECKS GOOD AT THIS TIME.
